# SDR DL767970467

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32412
- Condition: Corroded
- Location: Bs 1540/1562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND STRINGERS WERE FOUND CORRODED BETWEEN STA 1540 AND STA 1562, LOCATED BETWEEN STR 39R AND STR 39L.  THE FUSELAGE SKIN IS CORRODED NEAR AN EXISTING DRAIN HOLE.  STRINGER SECTIONS WERE SPLICED IN TO REPAIR THE DAMAGED STRINGERS.  THE SKIN WAS REPAIRED WITH A DOUBLER.  ADDITIONALLY, THE FRAME WEB AT STA 1562 WAS CUT AT LBL 10 AND RBL 10.  THIS REPAIR SCHEME WAS APPROVED BY FAA/DER FORM 8110-3, DER DESGINATION SO889, DATED MAR 7, 1997.
